MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XTW
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Foreign Body In Patient (2687)
Date of Event 01/20/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 degenerative mitral regurgitation (mr), friable leaflets, thick and flail posterior leaflet and cancer for a mitraclip procedure.During the procedure, a mitraclip was successfully implanted.The mr was reduced to grade 1+ post procedure.Post procedure, the patient became symptomatic, presenting with pain and hemorrhage.Per the physician, these symptoms were considered unrelated to the mitraclip procedure.Subsequent x-ray imaging demonstrated complete detachment of the clip from both mitral leaflets.The detached clip was visualized at the bifurcation of the distal iliac aorta.The patient subsequently died.There was no clinically significant delay reported.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 degenerative mitral regurgitation (mr), friable leaflets, thick and flail posterior leaflet and cancer for a mitraclip procedure.During the procedure, a mitraclip was successfully implanted.The mr was reduced to grade 1+ post procedure.Post procedure, the patient became symptomatic, presenting with pain and hemorrhage.Per the physician, these symptoms were considered unrelated to the mitraclip procedure.Subsequent x-ray imaging demonstrated complete detachment of the clip from both mitral leaflets.The detached clip was visualized at the bifurcation of the distal iliac aorta.The patient subsequently died due to heart failure.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported expulsion.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The case details were reviewed by an abbott senior director of medical affairs.Based on available information, a cause for the reported expulsion could not be conclusively determined.The reported foreign body in patient is a cascading event of the expulsion.The reported pain, death, and hemorrhage appear to be related to worsening patient condition, per case details.The reported patient effects of hemorrhage, pain, and death, as listed in the mitraclip g4 system instructions for use, are known possible complications associated with mitraclip procedures.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24344470
Report Number2135147-2026-00932
Device Sequence Number9674432
Product Code NKM
UDI-Device Identifier05415067037381
UDI-Public(01)05415067037381(17)261107(10)51107A1046
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0706-XTW
Device Catalogue NumberCDS0706-XTW
Device Lot Number51107A1046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexUnknown
Patient Weight62 KG